bleeding and antibiotics

Discussion in 'Fibromyalgia Main Forum' started by clerty, Mar 29, 2007.

  1. clerty

    clerty New Member

    I have noticed when I take antibiotics for a few days I have vaginal bleeding does anyone know if this is common
    I am going to see my doctor when I get back from Scotland
    when I say bleed it is very light!!!

    Clertyx
  2. pika

    pika New Member

    i've never experienced that, but i'd sure check with the doctor.

    let us know what you find out, ok?
  3. elliespad

    elliespad Member

    I have never heard of this. But did a search and found at
    http://www.wrongdiagnosis.com/symptoms/menstrual_irregularities/drug-interactions.htm

    It seems oral contraceptives can react with certain drugs and cause irregularities. Maybe a link?

    Drug interactions causing Menstrual irregularities


    Drug interactions causing Menstrual irregularities:
    When combined, certain drugs, medications, substances or toxins may react causing Menstrual irregularities as a symptom.

    The list below is incomplete and various other drugs or substances may cause your symptoms. Always advise your doctor of any medications or treatments you are using, including prescription, over-the-counter, supplements, herbal or alternative treatments.

    Oral contraceptives and Amoxicillin (Amoxil) interaction
    Oral contraceptives and Ampicillin interaction
    Oral contraceptives and oral antibiotics interaction
    Oral contraceptives and Tetracyclines interaction
  4. clerty

    clerty New Member

    I appreciate the information I have MCS no doubt related to this.

    Clertyx